# SDR SWAA2022051908907

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 49,701 hours, 26,024 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 0071
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ASYMMETRY BETWEEN UP & FLAPS 1. LANDED AT 173 ITS. BRAKE COOLING AND NOT BEING ABLE TO APPROACH GATE FOR 30 MINUTES. / [01] REMOVED AND REPLACED RIGHT OUTBOARD FLAP POSITION TRANSMITTER IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 27 - 58 - 01 OPS CHECK IS OK
